# SDR SCNA99704

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM AT STA 1110 HAS CORRISION OUT OF LIMITS ON THE TOP OF THE FLOORBEAM BETWEEN LT BUTTLINE 24 AND RT BUTTLINE 24.  REMOVED CORROSION IAW B727 SRM 531001.  FABRICATED NEW FLOORBEAM SUPPORT IAW B727 SRM 531008.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
